# SDR ASOA2015070213233

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 333.00 BETWEEN STR 25R AND 25L.  FOUND LIGHT SURFACE CORROSION ON FRAME AT FS 333 FLANGE BETWEEN STR 26L-STR 27. REMOVED 6 OFF RIVETS IAW SRM 51-42-06 COMMON TO THIS AREA.   REMOVED LIGHT SURFACE CORROSION FROM FRAME AT FS 333 ALONG FLANGE STR 26L - STR 27 USING SCOTCH PAD.  NO PITTING FOUND IAW SRM 51-21-06, ITEM 3.
